North Hollywood, CA, August 30, 2010 — In 2003, Susan Rako published her groundbreaking book “No More Periods? The Blessing of the Curse,” stating that ‘manipulating women’s hormonal chemistry for the purpose of menstrual suppression threatens to be the largest uncontrolled experiment in the history of medical science.’ Indeed, within the last decade her prophetic words are ringing true.
S.A.N.E. VAX. Inc. is postulating that the HPV vaccines are the latest uncontrolled medical experiment potentially responsible for 78 reported deaths and 18,900 reported adverse reactions (VAERS).
Although, S.A.N.E. VAX. Inc. concurs that “medical experiment” is a risqué term we feel that it is important to look at the facts surrounding the 2008 and 2010 Gardasil® healthcare provider/patient product inserts.
12/2008 Overall Summary of Adverse Reactions includes: headache, fever, nausea, and dizziness; and local injection site reactions (pain, swelling, erythema, pruritus, and bruising occurred after administration with Gardasil. Syncope has been reported following vaccination with Gardasil and may result in falling with injury; observation for 15 minutes after administration is recommended. Anaphylaxis has been reported following vaccination with Gardasil.
One and a half years later the 6/2010 USPPI Patient Information about GARDASIL® has a much more extensive list of the most common side effects: pain, swelling, itching, bruising, and redness at the injection site; headache, fever, nausea, dizziness, vomiting, fainting.
The products insert states: “Tell your health care provider if you have any of the following problems because these may be signs of an allergic reaction: difficulty breathing, wheezing (bronchospasm), hives, or rash.
“Tell your health care provider if you have: swollen glands (neck, armpit, or groin), joint pain, unusual tiredness, weakness or confusion; chills, generally feeling unwell, leg pain, shortness of breath, chest pain, aching muscles, muscle weakness, seizure, bad stomach ache, or bleeding or bruising more easily than normal. Contact your health care provider right away if you get any symptoms that concern you, even several months after getting the vaccine. For a more complete list of side effects, ask your health care provider.”
S.A.N.E. VAX. Inc. wants to know what will the litany of adverse reactions look like in another year and a half as injuries and deaths continue to climb? S.A.N.E. VAX. Inc. also is puzzled by the fact that Merck suggests that health care providers have a complete list of side effects, when in most cases they are getting their information from Merck.
Rosemary Mathis, states: “If the 2010 product insert information was available when my daughter Lauren received the vaccine in 2008, the doctor would have known to discontinue the series because of the reactions she was having. Instead, based on my doctor’s advice Lauren received all three injections and got sicker and sicker.
Mathis believes the doctors are not reporting adverse effects to VAERS because the published list from Merck is not correct. Merck and the CDC classify the symptoms as non-serious, but there are more symptoms that are occurring after Gardasil that are much more serious (paralysis, brain fog, MS, blindness) and they are not listed.
Mathis raises an interesting question: “When young girls have headaches, nausea and dizziness so severe that they cannot function on a daily basis how can that be considered non-serious?”
Indeed, if it was your daughter who was suffering from the above adverse reactions wouldn’t you - as a parent - consider them to be serious? For that matter, wouldn’t you be appalled if yet another uncontrolled medical experiment put the health and future of your daughter at risk?